MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET

BOSTON SCIENTIFIC CORPORATION LYNX ULTRA SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Model Number M0068503060
Medical Device Problem Codes Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: device code a150205 captures the reportable event of difficult to advance.
 
Event or Problem Description
It was reported that during a procedure using a lynx ultra system device, the physician encountered difficulty with trocar placement.The right trocar appeared to be positioned too close to the bladder, requiring the physician to reposition the trocars multiple times.As a result, the mesh became distorted.Dissection was particularly difficult for the patient, which the physician believes was a contributing factor to the difficulty experienced.A second lynx ultra system device was used to complete the procedure.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device revealed a damaged mesh wherein parts of the mesh where outside the sleeve, confirming the event of mesh damaged/defective.Based on the information available and the analysis results, the reported allegation of the mesh being damaged/defective was confirmed through product analysis.The condition in which the device was received revealed that difficulty was encountered during placement, as the doctor had to reposition the trocars multiple times.Since the adverse event occurred during the procedure and the device had no influence on the event, a conclusion code of "adverse event related to procedure" was assigned to this investigation, as multiple repositions led to the mesh becoming damaged and part of it being observed outside the sleeve.Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: device code a150205 captures the reportable event of difficult to advance.
 
Event or Problem Description
It was reported that during a procedure using a lynx ultra system device, the physician encountered difficulty with trocar placement.The right trocar appeared to be positioned too close to the bladder, requiring the physician to reposition the trocars multiple times.As a result, the mesh became distorted.Dissection was particularly difficult for the patient, which the physician believes was a contributing factor to the difficulty experienced, although the patient's anatomy was unremarkable.A second lynx ultra system device was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Block h11: block b5 has been updated based on the additional information received on september 9, 2025.Block g4: the lynx ultra system device received fda clearance through two separate 510(k) approvals: k211223 and k231549.Block h6: device code a150205 captures the reportable event of difficult to advance.
 
Event or Problem Description

Brand Name
LYNX ULTRA SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22966920
Report Number2124215-2025-62123
Device Sequence Number9151543
Product Code OTN
UDI-Device Identifier00191506007676
UDI-Public(01)00191506007676(17)280303(10)35986360
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068503060
Device Catalogue NumberM0068503060
Device Lot Number0035986360
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/09/2025
10/13/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/03/2025
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown